Traveling-wave solutions for a discrete Burgers equation with nonlinear diffusion
Ronald E. Mickens
Mathematics and Computers in Simulation (MATCOM), 2009, vol. 80, issue 4, 855-859
Abstract:
We construct a nonstandard finite difference (NSFD) scheme for a Burgers type partial differential equation (PDE) for which the diffusion coefficient has a linear dependence on the dependent variable. After a study of this PDE's traveling-wave solutions, we examine the corresponding properties of the NSFD construction. Our work demonstrates the dynamic consistency of the discretization.
Keywords: Burgers equation; Finite difference; Nonstandard finite difference schemes; Dynamic consistency (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475409002845
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:80:y:2009:i:4:p:855-859
DOI: 10.1016/j.matcom.2009.08.030
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().